MathSciNet Relay Station
MathSciNet bibliographic data
MR2421626 65M99
Chen, Yong; An, Hong-Li Numerical solutions of coupled Burgers equations with time- and space-fractional derivatives. Appl. Math. Comput. 200 (2008), no. 1, 87–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement